# SDR CA150316001

- Difficulty date: March 14, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 38,166 hours
- Engine: Ge GE90115B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100941C
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE ODOR NOTICEABLE ON CAPTAINS SIDE OF COCKPIT, NONE IN PASSENGER CABIN.  PHONE PATCH WITH MOC, TURNED OFF WEATHER RADAR, ODOR DISSIPATED.  PROCEEDED AS NORMAL.  RESOLUTION RT EQUIPMENT COOLING SUPPLY FAN REPACED IAW AMM 21-27-03, PB 401.
